• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Kink Oscillations of Asymmetric Coronal Loops

Astronomy Letters. 2014. Vol. 40. No. 6. P. 372-381.

The free oscillations of coronal loops with a constant density and a variable magnetic field

changing according to parabolic laws are investigated. Using our developed method, we derive the wave

equations with constant coefficients that describe the kink oscillations of symmetric and asymmetric

magnetic flux tubes. For such models, we obtain analytical expressions for the oscillation spectra and

amplitudes as well as the magnitudes and directions of the displacements of the extrema of the fundamental

and first modes relative to their values for homogeneous tubes. For the first mode of an asymmetric loop,

we have determined the dependence of the coordinate displacement for the internal node on the ratios of the

magnetic field strengths in its asymmetric parts and the ratio of the amplitudes at the extremum points